Toggle Main Menu Toggle Search

Open Access padlockePrints

Numerical solution of Fredholm integral equations of the first kind

Lookup NU author(s): Dr Kenneth Wright


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Baker CTH, Fox L, Mayers DF, Wright K

Publication type: Article

Publication status: Published

Journal: The Computer Journal

Year: 1964

Volume: 7

Issue: 2

Pages: 141-148

ISSN (print): 0010-4620

ISSN (electronic): 1460-2067

Publisher: Oxford University Press


DOI: 10.1093/comjnl/7.2.141


Altmetrics provided by Altmetric